# SDR DALA2022071504896

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2317793) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE BTWN STA 727/STA 847 AND LBL= 21 AT AFT CARGO COMPARTMENT. LH SIDE PLATE BTWN STA 727/ STA 847 AND LBL= 21 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
